RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 297–306 (Mi mz6682)  

Completeness of the system of Floquet solutions of equations of the neutral type

N. A. Kulesko

Kharkov State University

Abstract: The necessary and sufficient conditions for the completeness of the system of Floquet solutions, the eigenfunctions and associated functions of the displacement operator, over a period of the coefficient in metrics $C_1$ and $C$ in the space of all solutions of the equation $\dot y(t)=q(t)y(t-n\omega)+a\dot y(t-m\omega)$, are obtained. Here $q(t)$ is a continuous function of the period $\omega$.

Full text: PDF file (601 kB)

English version:
Mathematical Notes, 1968, 3:3, 188–193

Bibliographic databases:

UDC: 517.9
Received: 26.01.1967

Citation: N. A. Kulesko, “Completeness of the system of Floquet solutions of equations of the neutral type”, Mat. Zametki, 3:3 (1968), 297–306; Math. Notes, 3:3 (1968), 188–193

Citation in format AMSBIB
\Bibitem{Kul68}
\by N.~A.~Kulesko
\paper Completeness of the system of Floquet solutions of equations of the neutral type
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 297--306
\mathnet{http://mi.mathnet.ru/mz6682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229937}
\zmath{https://zbmath.org/?q=an:0172.12302|0165.43003}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 188--193
\crossref{https://doi.org/10.1007/BF01387333}


Linking options:
  • http://mi.mathnet.ru/eng/mz6682
  • http://mi.mathnet.ru/eng/mz/v3/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020